# SDR AWXA200200331

- Difficulty date: January 29, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 63,025 hours, 24,714 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498203
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C-08 CHECK A 3/8" CRACK WAS FOUND AT FASTENER HOLE ON STRINGER 15 L/H, BS 590. MAINTENANCE CUTOUT DAMAGED AREA OF STRINGER, FABRICATED 2 EACH REPAIR ANGLES & CHANNELS, AND 1 EACH SHIM & FILLER, AND INSTALLED REPAIRS IAW SRM 53-00-03, FIG 201, PG. 201-209.
